# SDR SWAA2019121769730

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A8123
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SHIELD ATTACH ANGLE CRACKED BETWEEN BS. 767 TO BS. 787, RBL 23.          / R&R ANGLE IAW SRM & DWG.
